2019
Том 71
№ 11

All Issues

Finin G. S.

Articles: 2
Brief Communications (Ukrainian)

On the Solution of a Locally Finite System of Linear Inequalities with Graph Structure

Finin G. S., Ostapenko V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 4. - pp. 568-571

We propose a method for the solution of a locally finite system of linear inequalities that arises in the course of solution of problems of control over resource in networks with generalized Kirchhoff law. We present a criterion for a system of inequalities to have the graph structure.

Article (Russian)

Methods for the Elimination of Unknowns from Systems of Linear Inequalities and Their Applications

Finin G. S., Ostapenko V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 1. - pp. 50-56

We study methods for the elimination of an unknown or a group of unknowns from systems of linear inequalities. We justify these methods by using the Helly theorem. The methods considered are applied to the calculation of streams in networks with a generalized conservation law.